advertisement
Question
Posted by: Jes | 2007/04/04

Acnetane

Good Day Doctor

Im currently on my second months supply of Acnetane, I could see a difference within the first month of using Acnetane, however, my skin is getting more horrible by the day. I m assuming it is normal, I would just like to know if it is however normal... My nose is bleeding occasionally. My course is 4 months.

Also I m using slow mag at the moment, to try and boost my energy, for I m studying part time, at night, with hubby and little one its difficult so I only get to study late at night, but then I m exhaused, can you please advise me on the best type of supplement - if slow mag is fine.
I would sincerely appreciate your advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jes
Plse go back to your dermatologist - your skin should be getting better not worse, otherwise the side effects of the acnetane is not worth it! Slow mag is fine, but add something like Vitathion or even just plain vit b complex to boost your energy levels.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement